Academic
Publications
On the shape of a set of points in the plane

On the shape of a set of points in the plane,10.1109/TIT.1983.1056714,IEEE Transactions on Information Theory,Herbert Edelsbrunner,David G. Kirkpatric

On the shape of a set of points in the plane   (Citations: 256)
BibTex | RIS | RefWorks Download
Journal: IEEE Transactions on Information Theory - TIT , vol. 29, no. 4, pp. 551-558, 1983
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: